# SDR ASOA99113

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 2150 · Cabin Cooling System
- Part: Mount
- Part number: 12039804001
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 4038 - SMOKE DETECTED IN CABIN DURING TAXI.  AIRCRAFT SAFELY RETURNED TO THE GATE.  MAINTENANCE PERFORMED GROUND OPERATIONAL CHECK AND DETERMINED THE PROBLEM TO BE THE RIGHT PACK.  MAINTENANCE REPLACED THE RIGHT PACK AND GROUND COOLING FAN.  FURTHER INSPECTION SHOWED THE FEEDER PROTECTION RELAY MOUNT BURNED.  (M)
